# SDR AALA202209069872

- Difficulty date: August 12, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N850NN
- Make and model: Boeing 737
- Aircraft serial: 40580
- Aircraft time: 35,969 hours, 14,768 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Broken
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: TOP OF INTERCOSTAL BROKE OUT LOCATED BETWEEN STA 312-328 AND RIGHT BUTT LINE 31. REMOVED AND REPLACED INTERCOSTAL PER AARD 51-00-05-1.
